Log-integrability of rademacher fourier series, with applications to random analytic functions

F. Nazarov, A. Nishry, M. Sodin

Research output: Contribution to journalArticlepeer-review

Abstract

It is proved that any power of the logarithm of a Fourier series with random signs is integrable. This result has applications to the distribution of values of random Taylor series, one of which answers a long-standing question by J.-P. Kahane.

Original languageEnglish
Pages (from-to)467-494
Number of pages28
JournalSt. Petersburg Mathematical Journal
Volume25
Issue number3
DOIs
StatePublished - 2014

Keywords

  • Random taylor series
  • Reduction principle

Fingerprint

Dive into the research topics of 'Log-integrability of rademacher fourier series, with applications to random analytic functions'. Together they form a unique fingerprint.

Cite this